# SDR TIPR2016050234822

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N294DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29442
- Aircraft time: 32,402 hours, 11,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN FLAP UPPER SKIN DENTED ON T/E 3" FROM INBD EDGE.
